Publication Type:

Journal Article


Modern Physics Letters B, World Scientific, Volume 5, Number 07, p.519–529 (1991)



We consider a resistively shunted Josephson junction with a resistance that depends inversely on voltage. It is shown that such a junction in the underdamped case can give rise to extremely long-lived metastable states even in the absence of external noise. We investigate numerically this metastable state and its transition to a chaotic state. The junction voltages corresponding to these states are studied.

Cite this Research Publication

G. Ambika, K Joseph, B., and Dr. V . M. Nandakumaran, “Metastable States and Irregular Behaviour in a Josephson Junction with Nonlinear Resistance”, Modern Physics Letters B, vol. 5, pp. 519–529, 1991.

It appears your Web browser is not configured to display PDF files. Download adobe Acrobat or click here to download the PDF file.